High-frequency asymptotics for diffraction by a strongly elongated canonical object

Ivan V. Andronov, Raj Mittra

Research outputpeer-review

Original languageEnglish
Title of host publicationHigh-frequency asymptotics for diffraction by a strongly elongated canonical object
Pages67-68
Publication statusPublished - 2016
Externally publishedYes

Cite this

Andronov, I. V., & Mittra, R. (2016). High-frequency asymptotics for diffraction by a strongly elongated canonical object. In High-frequency asymptotics for diffraction by a strongly elongated canonical object (pp. 67-68)
Andronov, Ivan V. ; Mittra, Raj. / High-frequency asymptotics for diffraction by a strongly elongated canonical object. High-frequency asymptotics for diffraction by a strongly elongated canonical object. 2016. pp. 67-68
@inproceedings{900c21cf30224e398c08b1950db6231f,
title = "High-frequency asymptotics for diffraction by a strongly elongated canonical object",
author = "Andronov, {Ivan V.} and Raj Mittra",
year = "2016",
language = "English",
isbn = "978-1-5090-2501-5",
pages = "67--68",
booktitle = "High-frequency asymptotics for diffraction by a strongly elongated canonical object",

}

Andronov, IV & Mittra, R 2016, High-frequency asymptotics for diffraction by a strongly elongated canonical object. in High-frequency asymptotics for diffraction by a strongly elongated canonical object. pp. 67-68.

High-frequency asymptotics for diffraction by a strongly elongated canonical object. / Andronov, Ivan V.; Mittra, Raj.

High-frequency asymptotics for diffraction by a strongly elongated canonical object. 2016. p. 67-68.

Research outputpeer-review

TY - GEN

T1 - High-frequency asymptotics for diffraction by a strongly elongated canonical object

AU - Andronov, Ivan V.

AU - Mittra, Raj

PY - 2016

Y1 - 2016

M3 - Conference contribution

SN - 978-1-5090-2501-5

SP - 67

EP - 68

BT - High-frequency asymptotics for diffraction by a strongly elongated canonical object

ER -

Andronov IV, Mittra R. High-frequency asymptotics for diffraction by a strongly elongated canonical object. In High-frequency asymptotics for diffraction by a strongly elongated canonical object. 2016. p. 67-68